# SDR DALA2024092409384

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38689
- Aircraft time: 29,616 hours, 15,291 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 3947 -DIV/IFSD- DIVERTED TO GSO DUE TO LEFT ENGINE FAILURE AFTER TAKE-OFF AND IFSD. CORRECTIVE ACTION: MAINTENANCE REPLACED THE LEFT ENGINE.
